Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 87, Issue 1, Winter 2022  pp. 203-228.

Non-linear monotone positive maps

Authors:  Masaru Nagisa (1), Yasuo Watatani (2)
Author institution: (1) Department of Mathematics and Informatics, Chiba University, Chiba, 263-8522, Japan and Department of Mathematical Sciences, Ritsumeikan University, Shiga, 525-8577, Japan
(2) Department of Mathematical Sciences, Kyushu University, Motooka, Fukuoka, 819-0395, Japan

Summary: We study several classes of general non-linear positive maps between $C^*$-algebras, which are not necessary completely positive maps. We characterize the class of the compositions of $*$-multiplicative maps and positive linear maps as the class of non-linear maps of boundedly positive type abstractly. We consider three classes of non-linear positive maps defined only on the positive cones, which are the classes of being monotone, supercongruent or concave. Any concave maps are monotone. The intersection of the monotone maps and the supercongruent maps characterizes the class of monotone Borel functional calculus. We give many examples of non-linear positive maps, which show that there exist no other relations among these three classes in general.

Keywords: non-linear positive map, monotone map, $C^*$-algebra

Contents   Full-Text PDF